Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

$ \varepsilon $-continuity and shape


Author: James E. Felt
Journal: Proc. Amer. Math. Soc. 46 (1974), 426-430
MSC: Primary 54C56
DOI: https://doi.org/10.1090/S0002-9939-1974-0362206-4
MathSciNet review: 0362206
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper a relationship is established between the concepts of $ \varepsilon $-continuity and shape for compact metric spaces, thus answering a question raised by Victor Klee.


References [Enhancements On Off] (What's this?)

  • [1] A. Dold, Lectures on algebraic topology, Springer-Verlag, New York-Berlin, 1972 (German). Die Grundlehren der mathematischen Wissenschaften, Band 200. MR 0415602
  • [2] W. Holsztyński, An extension and axiomatic characterization of Borsuk’s theory of shape, Fund. Math. 70 (1971), no. 2, 157–168. MR 0282368
  • [3] Sze-tsen Hu, Theory of retracts, Wayne State University Press, Detroit, 1965. MR 0181977
  • [4] V. Klee, Some proximate notions in topology, Convegno di Topologia Insiemistica e Generale (University of Rome, March 1973), Symposia Mathematica, Academic Press, New York (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C56

Retrieve articles in all journals with MSC: 54C56


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0362206-4
Keywords: $ \varepsilon $-continuity, shape
Article copyright: © Copyright 1974 American Mathematical Society